Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 335, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2023, 7:21 PM EDT for Harris County, Muscogee County, Talbot County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2023, 7:21 PM EDT (23:21 UTC)
- Expired
- Jul 21, 2023, 8:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harris County, GA, Muscogee County, GA, Talbot County, GA
The radar
The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 7:54 PM EDT | TSTM WND DMG | Upatoi, GA | 3 trees down in and around the Upatoi community per EMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
196
WUUS52 KFFC 212321
SVRFFC
GAC145-215-263-220000-
/O.NEW.KFFC.SV.W.0335.230721T2321Z-230722T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
721 PM EDT Fri Jul 21 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Muscogee County in west central Georgia...
Southwestern Talbot County in west central Georgia...
Southeastern Harris County in west central Georgia...
* Until 800 PM EDT.
* At 720 PM EDT, a severe thunderstorm was located near Mulberry
Grove, or near Hamilton, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hamilton, Waverly Hall, Upatoi, Ellerslie, Box Springs, Midland,
Cataula, Baughville, Fortson, Mulberry Grove and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3268 8506 3276 8488 3266 8454 3254 8458
3253 8462 3253 8465 3252 8468 3252 8470
3250 8475
TIME...MOT...LOC 2320Z 296DEG 21KT 3269 8493
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
046
WWUS52 KFFC 212332
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Fri Jul 21 2023
GAC145-215-263-220000-
/O.CON.KFFC.SV.W.0335.000000T0000Z-230722T0000Z/
Muscogee GA-Talbot GA-Harris GA-
732 PM EDT Fri Jul 21 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN MUSCOGEE...SOUTHWESTERN TALBOT AND SOUTHEASTERN
HARRIS COUNTIES...
At 731 PM EDT, a severe thunderstorm was located near Ellerslie, or
8 miles south of Hamilton, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Waverly Hall, Upatoi, Ellerslie, Box Springs, Midland, Cataula,
Baughville, Fortson and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3263 8498 3272 8480 3266 8454 3254 8458
3253 8462 3253 8465 3252 8468 3252 8470
3250 8475
TIME...MOT...LOC 2331Z 300DEG 25KT 3264 8484
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:01 PM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jul 21, 3:01 PM EDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Fri Jul 21 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Saturday) Issued at 259 PM EDT Fri Jul 21 2023 A heat advisory is in effect for central GA from 10AM to 8PM EDT. Much of the area South of I20 will see Heat Indices of 105 to 110 this afternoon. Similar to yesterday, northwest flow continues to mean the potential for MCS development in the evening and overnight hours. The exact timing of convection initiation is currently uncertain with a large spread in CAMs solutions. Initial thunderstorms this afternoon will likely be pulse-like. However going into the evening and overnight hours an impulse, currently located over Arkansas, will make its way Eastward into North and Central GA. This impulse may provide the lift necessary to develop cold-pool organization and MCS development. Given previous MCS characteristics this week, any system that develops will likely outperform model prorogation speed and may arrive earlier than CAMs suggested. Therefore, the exact arrival time of any system that develops is currently uncertain, however we may begin to see impacts in the evening and overnight hours. All thunderstorms this afternoon and tonight will have the potential to become strong to severe, however the main hazard will be overnight. Hazards will include damaging winds, frequent lightning, and heavy rainfall. An isolated and brief tornado cannot be ruled out. Much of the region will see post-frontal conditions tomorrow with cooler temperatures in the mid to upper 80s across North GA. Thunderstorms will remain likely across central GA throughout the day tomorrow, where temperatures rise into the low 90s alongside GoM moisture. The greatest PoPs will be in the afternoon with diurnal amplification. SM && .LONG TERM... (Sunday morning through next Thursday) Issued at 259 PM EDT Fri Jul 21 2023 Key Messages: - Drier than average weather and gradually increasing temperatures are forecast next week. - Above average temperatures are expected next weekend. Forecast Concerns for Next Week: Trends in the global ensemble (EPS & GEFS) guidance that favored a mostly dry period of weather early next week have only intensified in recent runs. This includes a majority of EPS and GEFS members now showing a period of PWAT values near 1.0 inch next Monday and Tuesday. This lack of moisture is contributing to limited instability in the model guidance and only gradual increases in CAPE as next week progresses. Toss in gradually rising 500 mb heights over the course of the week and we get a forecast favoring below average precipitation chances throughout the week. Precipitation chances overall should be highest Thursday and Friday (~25%). Forecaster confidence in this trend is moderate with the continued northwest flow aloft, and its potential to pull convection in from the west, being the primary factor reducing confidence. at this possibility. Temperatures next week should gradually increase (by a degree or two per day) as the upper level ridge in the Southern Plains flattens and upper level troughing weakens over the East. Guidance from the NBM for Atlanta suggests a high in the 88 to 91 degree range on Monday (NBM 25 to 75th percentile), with gradual increases to a high in the 92 to 96 degree range on Friday. Trends are similar for the rest of the state, though central Georgia should see values firmly in the upper 90s by the second half of the week. Forecaster confidence in the temperature outlook is high. Way to Early Ponderings about Next Weekend: Guidance from the GEFS and EPS is trending towards increasingly above average 500 mb heights over the Eastern U.S. next weekend. This hints at the possibility of continued or increasing heat in our region next weekend. As is usually the case in the summer, any storms could toss a wrench into this temperature trend, though there is little to suggest convection will be widespread at this time range. The CPC 8 to 14 Day Temperature Outlook hints at the potential for continued heat. Albright && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Fri Jul 21 2023 Current conditions show developing cu fields across the region. Kept in TEMPOs for scattered TSRA this afternoon and evening in the 20-00Z timeframe. Kept in FEW080 tonight through 07Z ahead of a secondary system that may impact the area tonight into tomorrow morning. Uncertainty is high with the extent of thunderstorm organization and forward speed of the system tonight. Leaned towards an earlier arrival time. Elevated PoPs after Prob30 are reflective of this uncertainty and conditions in North Georgia will begin to clear up once the initial line moves through. Scattered thunderstorms are likely to continue across central GA through tomorrow. //ATL Confidence...18Z Update... Medium confidence on all elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 71 85 68 88 / 30 40 10 10 Atlanta 71 85 69 88 / 40 50 10 10 Blairsville 64 80 60 81 / 40 40 0 10 Cartersville 69 84 65 87 / 40 50 0 0 Columbus 74 90 72 89 / 50 70 40 30 Gainesville 70 85 67 88 / 40 40 10 10 Macon 74 90 71 90 / 50 60 30 30 Rome 70 85 66 88 / 40 50 0 0 Peachtree City 70 85 67 88 / 40 50 20 10 Vidalia 76 90 73 89 / 50 70 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ059>062-069- 071>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....Albright AVIATION...SM
Hazardous weather outlook, Jul 21, 3:43 PM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 343 PM EDT Fri Jul 21 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 343 PM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect across far north Georgia until 10 PM EDT. There is a slight risk (level 2 of 5) of severe weather in the region between 4 PM this afternoon and 2 AM tonight, with a peak in activity anticipated between 6 PM and 10 PM. The primary hazard should be damaging winds, but storms may also produce locally heavy rainfall and frequent lighting. A Heat Advisory is in effect for areas for areas generally along and south of a line from LaGrange to Warrenton. Heat Index values up to 109 are expected. Take extra precautions to stay hydrated and limit time outdoors. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be possible over portions of central Georgia Saturday and Sunday. There is a marginal risk (level 1 of 5) for severe weather Saturday afternoon and evening. Thunderstorms activity should be more isolated Monday and Tuesday with most of the region remaining storm free. The risk for isolated afternoon and evening thunderstorms may return to the whole state of Georgia next Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 21, 7:04 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 PM EDT Fri Jul 21 2023
GAZ041-042-052-212345-
Haralson GA-Carroll GA-Heard GA-
704 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of Haralson, Carroll and
northwestern Heard Counties through 745 PM EDT...
At 704 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from Felton to near Lake Cleburne to near Lake Chinnabee, and moving
southeast at 40 mph.
HAZARD...40 to 50 mph wind preceding rain or lightning.
SOURCE...Radar indicated.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Buchanan, Villa Rica, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Waco, Ephesus, Centralhatchee, Roopville, Bowdon
Junction, Tyus, Roosterville, Clem, Frolona, Abilene, John Tanner
State Park and Lowell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central, northwestern and west central Georgia.
&&
LAT...LON 3390 8531 3377 8490 3364 8490 3335 8509
3327 8526 3383 8537
TIME...MOT...LOC 2304Z 300DEG 34KT 3386 8522 3357 8552 3338 8584
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 7:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Fri Jul 21 2023
GAZ078-212330-
Harris GA-
705 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of central Harris County
through 730 PM EDT...
At 705 PM EDT, a line of strong thunderstorms was along a line
extending from Mountain Hill to near Hamilton, and moving southeast
at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Waverly Hall, Ellerslie, Mountain Hill, Mulberry Grove and
Cataula.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.
&&
LAT...LON 3275 8511 3281 8489 3271 8469 3270 8470
3269 8470 3269 8469 3259 8469 3259 8470
3262 8498
TIME...MOT...LOC 2305Z 293DEG 25KT 3272 8504 3273 8488
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 7:08 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
708 PM EDT Fri Jul 21 2023
GAZ030-031-212345-
Polk GA-Paulding GA-
708 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of Paulding and eastern
Polk Counties through 745 PM EDT...
At 708 PM EDT, a strong thunderstorm was near Aragon, or 12 miles
east of Cedartown, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dallas, Rockmart, Hiram, Aragon, Braswell, Taylorsville, Yorkville,
Fish Creek, Burnt Hickory Ridge, New Hope and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northwestern Georgia.
&&
LAT...LON 3410 8511 3410 8505 3408 8505 3408 8482
3407 8477 3397 8478 3386 8476 3380 8483
3389 8503 3402 8515
TIME...MOT...LOC 2308Z 293DEG 24KT 3405 8505
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 7:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Fri Jul 21 2023
GAZ033-034-045-212345-
North Fulton GA-DeKalb GA-Gwinnett GA-
714 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of northwestern DeKalb,
southwestern Gwinnett and northeastern Fulton Counties through 745 PM
EDT...
At 714 PM EDT, a strong thunderstorm was over Sandy Springs, or 9
miles east of Marietta, moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Peachtree Corners, Sandy Springs, Dunwoody, Snellville,
Lilburn, Chamblee, Norcross, Doraville, Clarkston, Stone Mountain,
Tucker, North Atlanta, North Decatur, North Druid Hills, Mountain
Park, Mechanicsville, Brookhaven and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central Georgia.
&&
LAT...LON 3392 8444 3396 8439 3397 8439 3398 8438
3397 8413 3385 8402 3378 8415 3388 8445
3389 8444 3391 8445
TIME...MOT...LOC 2314Z 277DEG 23KT 3391 8438
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 21, 7:16 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
716 PM EDT Fri Jul 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Flash Flood 1 SSW La Vista 33.80N 84.34W
07/21/2023 DeKalb GA Broadcast Media
Street flooding reported along Meadowdale
AVE NE.
&&
TVLocal storm report, Jul 21, 7:18 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
718 PM EDT Fri Jul 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM Rain 1 ENE Bolton 33.82N 84.44W
07/21/2023 M3.98 inch Fulton GA Mesonet
Almost 4 inches measured in 3 hours at
Mesonet station WDCG1 1.0 E Bolton.
&&
SNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:23 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Washington, Wilkinson | 37 min |
| Jul 20, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 51 min |
| Jul 20, 8:56 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen | 49 min |
| Jul 20, 9:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 20, 9:56 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 34 min |
| Jul 21, 2:58 AM EDT | Special Weather Statement | FFC | Dade, Walker | 32 min |
| Jul 21, 3:27 AM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Jul 21, 3:28 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 36 more | 17 hr |
| Jul 21, 5:00 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 21, 6:08 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 37 min |
| Jul 21, 3:30 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 21, 3:45 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 21, 4:02 PM EDT | Special Weather Statement | FFC | Dade, Walker | 28 min |
| Jul 21, 4:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jul 21, 4:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Jul 21, 4:31 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jul 21, 4:42 PM EDT | Special Weather Statement | FFC | Dade, Murray, Walker, Whitfield | 33 min |
| Jul 21, 4:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 21, 4:58 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | FFC | Gilmer | 33 min |
| Jul 21, 5:16 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 29 min |
| Jul 21, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 24 min |
| Jul 21, 5:25 PM EDT | Special Weather Statement | FFC | Murray | 35 min |
| Jul 21, 5:31 PM EDT | Special Weather Statement | FFC | Gordon | 14 min |
| Jul 21, 5:44 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Jul 21, 5:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Newton, Rockdale, Walton | 35 min |
| Jul 21, 5:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:02 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 2 more | 5 hr |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Jul 21, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 26 min |
| Jul 21, 6:21 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Walton | 31 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jul 21, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 21, 6:46 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 6:53 PM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton | 4 hr |
| Jul 21, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam, Taliaferro | 35 min |
| Jul 21, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jul 21, 7:04 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 41 min |
| Jul 21, 7:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Jul 21, 7:08 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Jul 21, 7:14 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 21, 7:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 34 min |
| Jul 21, 7:27 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 27 min |
| Jul 21, 7:44 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 21, 7:55 PM EDT | Special Weather Statement | FFC | Warren | 20 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.